# SDR 2017FA0000012

- Difficulty date: January 13, 2017
- Submitted: January 13, 2017
- Operation: General aviation
- Aircraft: N846T
- Make and model: Diamon DA 42 NG
- Aircraft serial: 40N169
- Aircraft time: 1,884 hours
- Engine: Austro E4
- Engine time: 2,264 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: D4490812603
- Condition: Cracked
- Location: Turbo Charger
- Part time: 302 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW AD 2016-23-03, THE  TURBO CHARGER V-BAND WAS FOUND CRACKED.  THE CLAMP HAD BEEN REPLACED 302.5 HRS. PREVIOUS IAW MSB 40NG-046/1.
